Volume 7, issue 1 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Growth series for vertex-regular CAT(0) cube complexes

Richard Scott

Algebraic & Geometric Topology 7 (2007) 285–300
Abstract

We show that the known formula for the growth series of a right-angled Coxeter group holds more generally for any CAT(0) cube complex whose vertex links all have the same f–polynomial.

Keywords
nonpositive curvature, cube complex, growth series
Mathematical Subject Classification 2000
Primary: 20F55, 20F67, 20F69
Secondary: 05A15
References
Publication
Received: 21 November 2006
Accepted: 21 December 2006
Published: 29 March 2007
Authors
Richard Scott
Department of Mathematics and Computer Science
Santa Clara University
Santa Clara CA 95053
USA